• question-icon

    What causes weight gain while on Thyronorm 100 mg?

default
Posted on Wed, 12 Jul 2017 in Thyroid Problem and Hormonal Problems
Question: I have thyroid & current taking thyronorm 100 Mg .
But my weight is increasing . What should I do
doctor
Answered by Dr. Prasad 15 hours later
Brief Answer:
TSH value??

Detailed Answer:
Hi,

I am a general physician. I have been associated with department of endocrinology for few years now. Since your query has been pending for sometime, I shall take this opportunity to answer on their behalf. Please also note, that I have taken curbside consultation with XXXXXXX endocrinologist before answering your question.

I understand your concern that you are adding weight despite being on thyroid supplement (thyronorm). There could be couple of reasons for weight increment
1. The dose may not be adequate. - Have you checked TSH value recently? If yes, when and what was TSH value?
2. If recent TSH value is adequate, perhaps weight increment may not be related to hypothyroidism. Other possibilities including changes in diet / life style should be considered.

Please get back to me with details about TSH and we can continue this discussion further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prasad 8 hours later
ok , I will do T3 , T4 & TSH again & send you the report .

doctor
Answered by Dr. Prasad 15 hours later
Brief Answer:
Awaiting..

Detailed Answer:
If this test was performed anywhere within the last 6 months, please share the results too.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 3376 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hypothyroidism

doctor1 MD

I have had multiple viruses infections etc in the last 6 mos the last one started off as a throat infection and ended up having mastitis now I have...

doctor1 MD

dear doctor,i m diagnosed with pcod along with hypothyroidism with high homocysteine level .For treating secondary infertility,i m taking oosure...

doctor1 MD

Hi i am 27 year old femalefeeling very dizzi in eyes from past 2 weeks . i am quite tensed and dont know how to resolve it . I have a kid of 1 and...

doctor1 MD

i am 49 years old male. recently I was diagnosed with hypothyroidism also my b12 and vitamin d levels also very low. I am taking eltroxin ,...

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE...

doctor1 MD

what could cause chills all the time with no fever

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an...

Get personalised answers from verified doctor in minutes across 80+ specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prasad
  • Q - Random body aches. Is this the symptoms of flu?

  • Q - What is the difference between functional dyspepsia and appendicitis?

  • Q - Having spondylisthesis, DDD, facet artropathy, bulging discs. Taking...

  • Q - Addicted to tobacco. Tried nicotex chewing gum. Unable to open mouth and...

  • Q - Is amitriptyline safe medicine for polymyalgia? What are the affect of...

  • Q - Recommended amino acids and proteins after workout. How much protein...

  • Q - Diabetic. Have hepatic encephalopathy. Treated with lactulose. Should I...

  • Q - Looking best medicine for urinary tract infection

  • Q - Had shoulder injury. Hurts to lift arm and having burning sensation on...

  • Q - Bruise appeared on thigh after scratching. Hurts to touch. Why is this...

backtotop2